Existence, uniqueness and comparison results for BSDEs with Lévy jumps in an extended monotonic generator setting
Geiss, C., & Steinicke, A. (2018). Existence, uniqueness and comparison results for BSDEs with Lévy jumps in an extended monotonic generator setting. Probability, Uncertainty and Quantitative Risk, 3(9), 1-33. https://doi.org/10.1186/s41546-018-0034-y
Published inProbability, Uncertainty and Quantitative Risk
© The Author(s), 2018.
We show that the comparison results for a backward SDE with jumps established in Royer (Stoch. Process. Appl 116: 1358–1376, 2006) and Yin and Mao (J. Math. Anal. Appl 346: 345–358, 2008) hold under more simplified conditions. Moreover, we prove existence and uniqueness allowing the coefficients in the linear growth- and monotonicity-condition for the generator to be random and time-dependent. In the L2-case with linear growth, this also generalizes the results of Kruse and Popier (Stochastics 88: 491–539, 2016). For the proof of the comparison result, we introduce an approximation technique: Given a BSDE driven by Brownian motion and Poisson random measure, we approximate it by BSDEs where the Poisson random measure admits only jumps of size larger than 1/n.
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Geiss, Christel; Labart, Céline; Luoto, Antti (Cambridge University Press (CUP), 2020)Let (Y, Z) denote the solution to a forward-backward stochastic differential equation (FBSDE). If one constructs a random walk from the underlying Brownian motion B by Skorokhod embedding, one can show -convergence of ...
Briand, Philippe; Geiss, Christel; Geiss, Stefan; Labart, Céline (International Statistical Institute, 2021)In this paper, we study in the Markovian case the rate of convergence in Wasserstein distance when the solution to a BSDE is approximated by a solution to a BSDE driven by a scaled random walk as introduced in Briand, ...
Geiss, Stefan; Ylinen, Juha (Elsevier, 2020)We deduce conditional -estimates for the variation of a solution of a BSDE. Both quadratic and sub-quadratic types of BSDEs are considered, and using the theory of weighted bounded mean oscillation we deduce new tail ...
Ylinen, Juha (University of Jyväskylä, 2015)
Luoto, Antti (University of Jyväskylä, 2018)This thesis addresses questions related to approximation arising from the ﬁelds of stochastic analysis and partial diﬀerential equations. Theoretical results regarding convergence rates are obtained by using discretization ...